Welcome, Guest. Please login or register.
June 25, 2024, 03:12:57 pm

Login with username, password and session length


Members
  • Total Members: 6309
  • Latest: Vicki
Stats
  • Total Posts: 55130
  • Total Topics: 4851
  • Online Today: 73
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 57
Total: 57

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 2 weeks in.  (Read 6637 times)

0 Members and 1 Guest are viewing this topic.

Offline Taraandorion

  • Member
  • Posts: 5
2 weeks in.
« on: January 20, 2016, 07:40:41 pm »
Hi this is my second week and I feel better then a few days ago. A couple days ago I was going through some bad hotness in the face it happened like 3 days in A row I called the doc he said take Tylenol I have been and I have been fine again . Don't know if it was just something that last for a couple of days or if it was something else doing it .

Offline gnatcatcher

  • Member
  • Posts: 1,372
Re: 2 weeks in.
« Reply #1 on: January 20, 2016, 08:17:25 pm »
Hi, Taraandorion -- glad it was an easy fix. Because you asked about your facial hotness on the "Harvoni Side effects" thread, I hope you'll also post your good news there, for the sake of anyone who reads that thread in the future.

Gnatty
9/29/71 transfusions
HCV genotype 1a
7/09/15-9/30/15 Harvoni

Before treatment:
Viral Load 9,490,582
FibroScan 19.5 kPa [F4]
ALT 262
AST 217
ALP 183

Most recent:
VL still UNDETECTED (SVR 102)
FibroScan 7.6 kPa [F1-2]
ALT 15
AST 20
ALP 85

Offline Taraandorion

  • Member
  • Posts: 5
Re: 2 weeks in.
« Reply #2 on: January 20, 2016, 08:21:31 pm »
I don't know how to post . Somehow I figured this out or I would be

Offline Taraandorion

  • Member
  • Posts: 5
Re: 2 weeks in.
« Reply #3 on: January 20, 2016, 08:22:32 pm »
I didn't know there is sections in this group I thought this it it .

Offline gnatcatcher

  • Member
  • Posts: 1,372
Re: 2 weeks in.
« Reply #4 on: January 20, 2016, 08:28:06 pm »
Okay, here's how to update that other thread. Click on this link:
http://forums.hepmag.com/index.php?topic=1653.msg37393#msg37393
which will take you directly to where you posted about your facial hotness on the "Harvoni Side effects" thread.

Now click on the Quote button at the upper right. That'll open up a new Reply window and will automatically quote what you posted earlier. At the bottom add the news about how Tylenol solved the problem, then click on the Post button.
« Last Edit: January 20, 2016, 08:29:42 pm by gnatcatcher »
9/29/71 transfusions
HCV genotype 1a
7/09/15-9/30/15 Harvoni

Before treatment:
Viral Load 9,490,582
FibroScan 19.5 kPa [F4]
ALT 262
AST 217
ALP 183

Most recent:
VL still UNDETECTED (SVR 102)
FibroScan 7.6 kPa [F1-2]
ALT 15
AST 20
ALP 85

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.